Hello. Look up Thomas recipe its natural to help with the withdrawal symptoms. Hang in there. Alot of people on here has massive amount of experience on pretty much every drug known to man lol. They will be around to help with all detox symptoms. Praying for you! !!
Hi and Welcome
I think what is happening to you is what happens to most of us. I'm supposed to be on pain meds but I got so tired of what was happening...not taking the prescribed amount, feeling sick to my stomach, etc that I just decided I can't do this anymore. I don't feel good anymore and I wasn't being any good to anyone especially my husband who needs me to be the best caretaker possible. So I took the jump. I suspect that all the pill jumping is what is hurting you the worst.
Eventually everyone ends up being addicted instead of dependent. What happens is the brain and the opiate receptors start telling us that we are in even more pain than we are actually in so we'll give more drugs to those receptors. We have people in here with way worse medical issues than you have who are now dealing opiate free and all of them say that their pain is much less than it was before. In my case I'm only 69 days in but the pain is already less than it was when I was taking the oxy's.
I really don't want to give you what will only be a panacea for what you are feeling right now because I'm afraid if I do you won't address the real issue. You need to talk to your doctor....tell him truthfully what is going on and see if there is another way to help you. If nothing else they have got to quit jumping you all over the place on the pain meds...that is doing you more harm than good.
If you do decide at some point that you want to try a life opiate-free and see if you can manage your pain opiate free please come here. We will be more than happy to help and support you. In fact I think you should come back for the next several days and talk to some of our long-timers who are dealing opiate free now.
Some of them have stories that make me cry and make me feel like such a wimp complaining about the issues I have...and now they are dealing opiate free.
Please talk to your doctor okay? Be truthful about everything...they need to fix the problem...you should not be feeling the way you do...not if they are managing your medications and your pain properly.
Take care and post again~
Thank y'all so much. Yesterday I only took two hydros. One in the afternoon and one late evening when the neuropathy hurts the worst. I'm shooting for just one for the evening only if I feel excruciating pain. My withdrawal symptoms are getting better.
I know there are people with much worse medical conditions. I envy and praise God for their accomplishments. I have talked to my doctor and he put me on the Clonidine patch. It helps with the withdrawals tremendesly. I do want to be opiate free! After reading so many success stories, I have decided to try the neurological patch inplaced in my back for pain.
I love this forum. It has really helped ALOT!!!
I have neuropathy in my right calf down, left foot & both hands. Mine is better without the medication. I do use a lidoderm patch for my right foot.
I think my meds were making my pain worse.
That's so awesome. Great news that they have something that might actually work for you. If you are having symptoms right now that are hard to deal with please post and let us know. We have a list of different things that can help with symptoms...can't get rid of them but we can make them easier for you.
Yes, some chronic pain patients develop addictive behaviors.
There are many ways to handle this -- hydrocodone seems to be your drug of choice. You may choose to stay away from HC.
Bumping the long acting medication and dropping the breakthrough dose is another way of dealing with this.
Finally, switching to either methadone or suboxone is another choice.
Talk with your doctor about the problems you experience with HC.